L2-L-infinity Model Reduction for Switched LPV Systems With Average Dwell Time

Full text for this resource is not available from the Research Repository.

Zhang, Lixian and Shi, Peng (2008) L2-L-infinity Model Reduction for Switched LPV Systems With Average Dwell Time. IEEE Transactions on Automatic Control, 53 (10). pp. 2443-2448. ISSN 0018-9286

Abstract

In this note, the model reduction problem for a class of discrete-time switched linear parameter varying systems under average dwell time switching is investigated. A parameterized reduced-model is constructed and the corresponding existence conditions of such models are derived via strict LMI formulation. The minimal average dwell time among all the subsystems and the desired reduced system are obtained such that the resulting model error system is exponentially stable and has a guaranteed l2-l- infinity error performance. A numerical example is given to demonstrate the potential and effectiveness of the developed theoretical results.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4090
DOI https://doi.org/10.1109/TAC.2008.2007860
Official URL http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID16148, control system analysis, discrete time systems, linear matrix inequalities, linear systems, reduced order systems, time-varying systems
Citations in Scopus 204 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login